# SDR 99ZZZX2760

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216AS
- Make and model: Piper PA-31-350
- Aircraft serial: 317652087
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: B3252L
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANGE FORK CRACKED ON PROPELLER
